Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Taking Zolfresh instead of Anxit. Feeling uncomfortable in the chest, easily irritable. How can I get rid of the medication?

I have been taking Anxit 0.25mg/ per day for almost 9 years old. Sometimes when I get stressed out too much, I have taken 0.5mg also. I have in the last three days given up Anxit and started on Zolfresh 5mg/day. I am finding slightly uncomfortable in my chest and I have become easily irritable. I want to give up zolfresh also and sleep naturally. I am a 48 year old male and have experienced lot of mental stress in the last 10 years. My elder son is mute and autistic and my younger son has recovered from leukamia.. My earning is critical to the family and I need to stay healthy. I am losing a bit of competitive edge in the place of work also. I do not smoke and I am a pure vegetarian. I excercise for about 15 minutes per day and I take only raw vegetables and fruits in the night. I have a veg breakfast in the morning followed by working lunch and some light snacks in the evening. I take two cups of tea everyday. please guide me to sleep without a tablet
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  213
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
As you have been taking anxit for many tears, you have developed dependence on these drugs. As you have have a lot of stress and having decreased sleep for many years you must get yourself evaluated for depression/dysthymia. So get in touch with a psychiatrist who may help you for both oyour problems.
Answered: Wed, 22 Aug 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor